Are you a mom?
If so, you can ask real moms your parenting questions and get answers in minutes!
My sons doctor just put him on ranitidine for reflux, he was spitting up after almost every meal. We started the .8 mls doses last night. Problem is it seems like he's spitting up more now ... maybe not after every feeding (breastfed) but more spit up at one time; he projectile puked for the 1st time ever today and last night he was screaming like he was in pain for awhile (not sure if it was because of the meds though). It does, however, seem like he's taking longer naps and he's alittle more content just hanging out.
Is it normal for them to adjust to the meds this way (it's only been a day), should I stop giving it to him or give it time? Also what kind of long term side effects do these reflux meds cause, if any?
Answer by knicole0708 at 7:40 PM on Jan. 19, 2011
Answer by team21 at 7:40 PM on Jan. 19, 2011
Answer by bobbietrayer at 8:44 PM on Jan. 19, 2011
Answer by Caroline2010 at 11:52 PM on Jan. 19, 2011
Answer by mommytobrooke at 12:54 PM on Jan. 20, 2011